# SDR IPXA11568752

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, RT WING DEFUELING VALVE BONDING WIRE MOUNT POINT HAS CORROSION ON VERTICAL STIFFENER.  REPAIRED RT WING DEFUELING VALVE BONDING WIRE MOUNT POINT STIFFENER IAW EA 111018.
